Is your DA causing augmentation?

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
ViewsAskew
Moderator
Posts: 15214
Joined: Thu Oct 28, 2004 6:37 am
Location: Chicago

Re: Is your DA causing augmentation?

Postby ViewsAskew » Sun Jun 03, 2018 4:40 am

Bronwen wrote:Betty, I now tell people that I have Willis Ekbom disease and that it is a progressive neurodegenerative condition of the brain.
That shuts them all up pretty damn quick, as they now fear you are about to go barmy on them.


:thumbup:
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

badnights
Moderator
Posts: 4858
Joined: Tue Mar 10, 2009 4:20 pm
Location: Northwest Territories, Canada

Re: Is your DA causing augmentation?

Postby badnights » Mon Jun 04, 2018 5:07 am

I do like the WED name sooo much better. I have trouble - can't - spread some of the Foundation's materials because I have such a strong negative reaction to the old name. I actually cannot bring myself to use it. I've tried. I want to raise awareness in the worst way, but when I try to post something from the Foundation on my facebook page, for example, I actually can't do it. Sometimes I get as far as hitting Submit, but then I delete it right away. Just because of the name they use. :(
Beth - Wishing you all restful sleep tonight
WED/RLS AUGMENTATION:
viewtopic.php?f=5&t=6532&p=61601#p61601
Discussion Board Moderator's posts don't reflect the RLS Foundation's opinion & are not medical advice


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 2 guests